Universal and internal properties of some extensions of partially orderd sets.
Journal für die reine und angewandte Mathematik, Tome 253 (1972), pp. 28-42
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1972__253_151198,
author = {J\"urgen Schmidt},
title = {Universal and internal properties of some extensions of partially orderd sets.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {28--42},
year = {1972},
volume = {253},
zbl = {0237.06001},
url = {http://geodesic.mathdoc.fr/item/JRAM_1972__253_151198/}
}
Jürgen Schmidt. Universal and internal properties of some extensions of partially orderd sets.. Journal für die reine und angewandte Mathematik, Tome 253 (1972), pp. 28-42. http://geodesic.mathdoc.fr/item/JRAM_1972__253_151198/